On the question of the invertibility of a singularly perturbed differential operator with periodic coefficients in the space of almost periodic functions
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1974), pp. 97-103
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_4_a13,
author = {Can Zui Bong},
title = {On the question of the invertibility of a~singularly perturbed differential operator with periodic coefficients in the space of almost periodic functions},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {97--103},
year = {1974},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_4_a13/}
}
TY - JOUR AU - Can Zui Bong TI - On the question of the invertibility of a singularly perturbed differential operator with periodic coefficients in the space of almost periodic functions JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1974 SP - 97 EP - 103 IS - 4 UR - http://geodesic.mathdoc.fr/item/IVM_1974_4_a13/ LA - ru ID - IVM_1974_4_a13 ER -
%0 Journal Article %A Can Zui Bong %T On the question of the invertibility of a singularly perturbed differential operator with periodic coefficients in the space of almost periodic functions %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1974 %P 97-103 %N 4 %U http://geodesic.mathdoc.fr/item/IVM_1974_4_a13/ %G ru %F IVM_1974_4_a13
Can Zui Bong. On the question of the invertibility of a singularly perturbed differential operator with periodic coefficients in the space of almost periodic functions. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1974), pp. 97-103. http://geodesic.mathdoc.fr/item/IVM_1974_4_a13/